Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
2019 | Journal Article | IST-REx-ID: 196 |
M. Lang and M. Shkolnikov, “Harmonic dynamics of the Abelian sandpile,” Proceedings of the National Academy of Sciences, vol. 116, no. 8. National Academy of Sciences, pp. 2821–2830, 2019.View | Files available | DOI | Download Published Version (ext.) | PubMed | Europe PMC | arXiv
2019 | Journal Article | IST-REx-ID: 439 |
T. Hausel, M. Mereb, and M. Wong, “Arithmetic and representation theory of wild character varieties,” Journal of the European Mathematical Society, vol. 21, no. 10. European Mathematical Society, pp. 2995–3052, 2019.View | DOI | Download Preprint (ext.) | arXiv
2018 | Journal Article | IST-REx-ID: 64 |
N. Kalinin, A. Guzmán Sáenz, Y. Prieto, M. Shkolnikov, V. Kalinina, and E. Lupercio, “Self-organized criticality and pattern emergence through the lens of tropical geometry,” PNAS: Proceedings of the National Academy of Sciences of the United States of America, vol. 115, no. 35. National Academy of Sciences, pp. E8135–E8142, 2018.View | DOI | Download Preprint (ext.) | arXiv